# SDR MASA200602015

- Difficulty date: August 2, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 9,194 hours, 8,837 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7249 IAD.  ELECTRICAL SMELL IN COCKPIT.  MAINTENANCE COULD NOT DUPLICATE.
